# SDR CA130107011

- Difficulty date: January 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Linkage
- Part number: 30332051
- Condition: Loose
- Location: Compresor
- Part time: 6 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) REF PILOT FLIGHT 2 SNAG 1 DATED JAN-3-2013 LT ENGINE EXCEEDANCE POSTED ON FINAL APPROACH, INITIALLY HEARD A LOW CLUNK NOISE. THEN LT ENGINE OPERATED ERRATICALLY INCLUDING HIGH ITT ,N2 OVER 100 PERCENT.  LEFT ENGINE SEEMED VERY SENSITIVE TO THROTTLE MOVEMENT.  ON GROUND IDLES MISMATCHED LT ENGINE ITT HIGHER AND N1 LOWER.  AFTER INVESTIGATION, PRODUCTION FIND OUT THAT THE LINK BETWEEN ACTUATOR AND VANE IS DETACHED FROM 1 SIDE, AND THE SECOND LINK IS NOT IN SAFETY HARDWARE PN, NUT 525-123-9004, WASHER NAS1149C0432R, BOLT MS9490-14, IMMEDIATE.  VISUAL INSPECTION OF ENGINE, HARDWARE FOUND INSIDE LOWER COWL 2- NON-CONFORMANCE REPORT C313000415, RAISED 3- BOROSCOPE INSPECTION CARRIED OUT FOR FOD AND DAMAGE, FOUND CONFORM, 4- PRODUCT INTEGRITY PIC3-0300-0358 RAISED TO INSURE COMPLIANCE THRU LINE CHECK VERIFICATION  LONG TERM.  ENGINE PROVIDER, ONGOING INVESTIGATION TO SECURE ROOT CAUSE ANALYSIS.
